Tardive Dyskinesia - Please do not use Rexulti. It is too similar to Abilify which caused my?
- 3 Mar 2016 by ContraryMary1
- 13 August 2016
- abilify, tardive dyskinesia, rexulti
I have come off Abilify recently, and I think I may also have tardive dyskinesia. My legs kick at night. It's better than it used to be, but it still disturbs my sleep.
I'm always one of the millions of lucky ones as far as side effects ~ both short and long term. I took Abilify for almost 5 years and have been on Rexulti for nearly a year with absolutely no ill effects.
I never had it with Rexulti but, did have tremors. I had the tardive dyskinesia with Geodon to a bad degree couldn't convince the Dr. of it my husband taped me and we took it to the Dr's. office as proof. He immediately took me off of it. It was scary to the degree I had it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 2 answers
Posted 24 Jun 2012 • 9 answers
Posted 7 Apr 2015 • 4 answers
Posted 27 Feb 2016 • 2 answers
Posted 3 Apr 2016 • 1 answer